# SDR SWAA2022041221369

- Difficulty date: December 9, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: 632CB
- Condition: Corroded
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PNL 633CB OUTER RING MATING SURFACE HAS PITTING. / REMOVED PITTING ON MATING SURFACE OF CLAMP RING AT FUEL PNL 633CB IAW B737 SRM 57-20-01-2R-1 STEPS 4D(3) AND 4E. EVALUATED BLEND ON CLAMP RING AT FUEL PNL 633CB IAW B737 SRM 57-20-01-2R-1 STEPS 4F; HG AND FIGURE 205 SHEET 1. BLEND DEPTH: 0.023' MAX BLEND DEPTH: 0.015' BLEND ON CLAMP RING AT FUEL PNL 633CB IS OUT OF LIMITS REPLACED CLAMP RING AT FUEL PNL 633CB IAW B737 SRM 51-10-02-0G-0 STEP 9A AND 2PC 28-11-11-02. ATAG# A36202
